# SDR SWAA2021081717450

- Difficulty date: September 21, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 58,929 hours, 29,741 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL ABOVE NACELLE STRUT FAIRING FWD CENTER BRACKET CRACKED AFT SIDE / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
